# SDR HNAA2024081300689

- Difficulty date: July 18, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 41,803 hours, 37,740 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E046324 SHEER CLIP CRACKED AT FR66 BETWEEN STRGS 9L-8L.  : ACCOMPLISHED REPAIR AT FR66 BETWEEN STRGS 9L-8L (SHEAR CLIP) IAW EMB 145 SRM 53-31-04
